# SDR VNAA20250102014

- Difficulty date: November 26, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKET (4 EAS) AND PLATE (2 EA) BTW FS477.400 AND FS669.40 OF INTERNAL STRUCTURE AT FWD & CTR CARGO COMPARTMENT. CORRECTIVE ACTION: EVALUATED, MACHINED BRACKET (4 EAS) AND PLATE (2 EA) BTW FS477.400 AND FS669.40 OF INTERNAL STRUCTURE AT FWD & CTR CARGO COMPARTMENT. ARE OUT OF LIMITS PER CRJ-900 SRM 53-32-58-101-001-A01, MACHINED BRACKET (4 EAS) WERE REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01. AND PLATE (2 EA) WERE REPAIRED PER SECTION III PERMANENTE REPAIR EA NO A1-690-53-00117 REV - -
